# SDR DALA2020012933599

- Difficulty date: June 12, 2019
- Submitted: January 29, 2020
- Operation: Air carrier
- Aircraft: N684DA
- Make and model: Boeing 757232
- Aircraft serial: 27104
- Aircraft time: 88,632 hours, 36,556 cycles
- System (JASC): 5200 · Doors
- Part: Plate
- Condition: Missing
- Location: Doors
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING GIRT BAR LUBE,  FOUND ONE DOOR STOP BEARING PLATE MISSING FROM THE R2 AND R4 DOORS. INSTALLED THE BEARING PLATES IAW AMM, OPS CHECKED OK.
